# SDR ASOA2015072413450

- Difficulty date: July 24, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR SUPPORT ANGLE CORRODED AT FS 280.00.  R & R FLOOR SUPPORT ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-15-001-001-A01 AMD 51-42-21-001-01-A01.
